Cart (Loading....) | Create Account
Close category search window

A stability theorem with applications to adaptive control

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Landau, I.D. ; Laboratoire d́Auotmatique Institut National Polytechnic, Grenoble, France ; Silveira, H.M.

A theorem for the global asymptotic stability of a class of feedback systems is established. It is shown that the equivalent feedback representation of the equation associated with the generalized error of the model reference adaptive system (MRAS) belongs to this class. A general form of the parameter adaptation algorithm which contains as particular forms various known adaptation algorithma is introduced. Explicit stability conditions are obtained for the case of this general type algorithm. The usefulness of the results is illustrated by their application to the straightforward generalization of some recent MRAS designs.

Published in:

Automatic Control, IEEE Transactions on  (Volume:24 ,  Issue: 2 )

Date of Publication:

Apr 1979

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.